# SDR ASAA2016052716966

- Difficulty date: May 27, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,343 hours, 9,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948523
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT AFT BULKHEAD SUPPORT ANGLE CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS SRM 53-00-53-1A-2, ORIGINAL MATERIAL THICKNESS IS 0.071", REMOVED 0.071", REMAINING THICKNESS IS 0.0", R & R SUPPORT ANGLE IAW SRM 51-40-02 AND DWGS 143A9481, REV- AND 143A7902 REV -.
